Login       My Wishlist
  My Cart
$0.00 / 0 items
 
HQ Health Blogs
Helping You Find the Healthiest Ways to Live
International Access
Global Shipping Options Available
  Our Catalog   Pain Relievers   Non-Aspirin

Advil Menstrual (40 Count) Pain Reliever/Fever Reducer Tablet, 200mg Ibuprofen Sodium, Menstrual Cramps, Temporary Pain Relief


Advil Menstrual (40 Count) Pain Reliever/Fever Reducer Tablet, 200mg Ibuprofen Sodium, Menstrual Cramps, Temporary Pain Relief by Advil at HQ Health Blogs. MPN: 545007. Hurry! Limited time offer. Offer valid only while supplies last. While there is no cure for menstrual cramps, Advil Menstrual Pain is an effective and safe over-the-counter product that reduces the production of prostaglandins, the leading cause of menstrual cramps, while also relieving the rest of your period pains, including headaches and backaches. It is safe for children for up to six hours. Its non-drowsy and non-stimulating formula contains no caffeine or antihistamines, which allows you to avoid drowsiness during the day or wakefulness at night.


Product Description & Reviews

While there is no cure for menstrual cramps, Advil Menstrual Pain is an effective and safe over-the-counter product that reduces the production of prostaglandins, the leading cause of menstrual cramps, while also relieving the rest of your period pains, including headaches and backaches. It is safe for children for up to six hours. Its non-drowsy and non-stimulating formula contains no caffeine or antihistamines, which allows you to avoid drowsiness during the day or wakefulness at night. It’s safe to use for children of 12 years and older. When period pain strikes, choose Advil, the brand doctors recommend most for menstrual pain relief. Get a head start on period relief by adding Advil Menstrual Pain tablets to your shopping cart today. Advil Menstrual Pain does much more than treat period symptoms. Advil is designed to provide focused pain relief directly at the site of inflammation. The medicine in Advil is the #1 doctor-recommended treatment for effective pain relief and the top-selling pain reliever among over-the-counter medications. Advil Menstrual Pain relieves toothaches, menstrual cramps, and several symptoms of the common cold. Get a head start on effective pain relief by adding Advil Menstrual Pain coated tablets to your shopping cart.

Features & Highlights

  • Advil Menstrual Pain coated tablets provide temporary non-drowsy relief of tough cramps, headaches, and backaches for up to six hours.
  • This coated tablet is easy to swallow and targets the cause of menstrual cramps and discomfort to provide relief for all of your period pains.
  • Based on a survey of doctors, Advil is the OTC brand that doctors recommend most for menstrual pain.
  • This easy-to-swallow coated tablet doesn't include antihistamines which can make you drowsy during the day or caffeine that can keep you awake at night.
  • No other OTC pain reliever has been proven to be stronger or longer lasting than Advil.

Additional Information

Manufacturer:Advil
Brand:Advil
Part Number:545007
Publisher:Advil
Studio:Advil
MPN:545007
UPC:305730230407
EAN:0305730230407
Item Weight:0.1 pounds
Item Size:3 x 1.75 x 1.75 inches
Package Weight:0.1 pounds
Package Size:2 x 1.9 x 1.9 inches

Advil Menstrual (40 Count) Pain Reliever/Fever Reducer Tablet, 200mg Ibuprofen Sodium, Menstrual Cramps, Temporary Pain Relief by Advil

Buy Now:
Advil Menstrual (40 Count) Pain Reliever/Fever Reducer Tablet, 200mg Ibuprofen Sodium, Menstrual Cramps, Temporary Pain Relief

4.9 out of 5 stars with 23 reviews
Condition: New
Lead Time: 1 - 2 Business Days
Availability: In Stock
$13.99


Quantity:  

 


View More In Non-Aspirin.

 


Have questions about this item, or would like to inquire about a custom or bulk order?


If you have any questions about this product, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


Advil Menstrual Pain Tablets 20 Count per Box (3 Pack)
By Advil
mpn: 545198, ean: 0305730230209,
Advil Menstrual Pain Tablets 20 Count per Box, Up to 6 hours of pain relief from menstrual cramps, headaches and back pain, Pain Reliever/ Fever Reduc...

Legatrin Advanced Formula PM Caplets, 50-Count Bottles (Pack of 2)
By Legatrin
mpn: SPPPOA065217, ean: 0021406490509,
Legatrin PM Caplets offer temporary relief of minor aches and pains, such as leg cramps, with accompanying sleeplessness.Dual Action. Pain reliever & ...

Rainbow Light - Pain-Eze - Vegan and Gluten-Free Support For Occasional Mild to Moderate Muscular Tension, Aches, and Pains - 40 Tablets
By Rainbow Light
mpn: 10821, ean: 5053204723867,
Rainbow Light Pain-Eze is a naturally effective herbal formula with a powerful blend of traditionally used herbs featuring meadowsweet and California ...

Major Pharmaceuticals Mapap Tablets, 1000 Count
By Major Pharmaceuticals
mpn: MAJ198280, ean: 0309041982802,
MAJOR Mapap Tablets Regular 1000 TabletsMapap. Regular Strength 325 mg. 1000 Count.

Tylenol 8 HR Muscle Aches & Pain, Pain Relief from Aches and Pain, 650 mg, 100 ct.
By Tylenol
mpn: 493961, ean: 0300450297211,
Tylenol 8 HR Muscle Aches & Pains provides strong and fast pain relief. Containing 650 milligrams of acetaminophen, this pain reliever and fever reduc...

Medi-First 80813 Ibuprofen 250 packets of 2, Pain Reliever
By Medi-First
sku: VP-5U9M-V1UX, mpn: 80813, ean: 0347682808136,
Medi-First Ibuprofen temporarily relieves minor aches and associated with: headache, toothache, backache, menstrual cramps, common cold, muscular ache...

Advil Migraine - 80 Liquid Filled Capsules
By Advil
mpn: Advil, ean: 0305730168403,
Treats migraine. Clinically proven to relieve migraine pain and related symptoms, like nausea and sensitivity to light and sound. The only FDA-approve...

PhysiciansCare Ibuprofen, 125 Doses of 2 Tablets, 200 mg
By PhysiciansCare
mpn: 90109, ean: 0073577901094,
This is an anti-inflammatory, fever reducer and pain reliever. Temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, back...

2 Combo Pack Children's Motrin Ibuprofen Pain Fever Reliever Original Berry Flavor of 4 Oz
By TYLENOL
Bring your child fast fever reduction and relief from minor aches and pains with Children's MOTRIN Oral Suspension. Containing 100 milligrams of ibupr...

Advil PM Pain Reliever / Nighttime Sleep Aid Caplet, 200mg Ibuprofen, 38mg Diphenhydramine Pack of 1 (200 count) TB^DC
By Advil
mpn: 016449, ean: 0097727333009,
Advil PM Caplets (200 ct.)Advil PM Caplets (200 ct.).



Privacy Policy / Terms of Service / Accessibility Statement
© 2019 - hqhealthblogs.com. All Rights Reserved.